How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 6328
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I've been diagnosed with staph infection in my T9 disc on

Customer Question

I've been diagnosed with staph infection in my T9 disc on top of T12 fractured disc following L4-5 fusion. Everything hurts. what pain med would you suggest in order to get sleep and not be crippled after a nap?
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: chronic low back, T12 since auto accident in april 2016 staph discovered right before christmas
JA: Anything else in your medical history you think the doctor should know?
Customer: taking vancomycin therapy thru PICC at home, one functioning kidney, leg swelling unable to sleep as right hip goes to sleep and takes hjours tonsettle down
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 6 months ago.

Hi,

Welcome to JA and thanks for this question. Can i ask do you have any pain meds with you or are you looking for OTC solutions?

Customer: replied 6 months ago.
tizanidine hcl 4mg x3
oxycodone acetaminophen 10-325 4-6 hrs
Customer: replied 6 months ago.
text is fine
Expert:  Dr. Muneeb Ali replied 6 months ago.

Thanks for the additional information,

You can use the oxycodone/acetaminophen right now and take ONLY half of tinazidine, meaning 2 mg. This should not cause you to suffer from a hang over when you wake up. However if after using tinazdine you do feel groggy or drowsy then subsititute tinazidine with OTC ibuprofen 600 -800 mg once. In addition you can use melatonin if falling asleep is difficult which should not cause you to feel groggy when you wake up.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 6 months ago.

Would you like to know anything else? Any clarifications or additional questions that you might have, i would be happy to answer them for you. If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.